01.08.2021 | History

2 edition of Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications found in the catalog.

Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications

20-22 August 1986, San Diego, California

  • 1011 Want to read
  • 834 Currently reading

Published by Administrator in American Mathematical Society

    Places:
  • United States
    • Subjects:
    • American Mathematical Society


      • Download Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications Book Epub or Pdf Free, Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications, Online Books Download Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications Free, Book Free Reading Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications Online, You are free and without need to spend extra money (PDF, epub) format You can Download this book here. Click on the download link below to get Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications book in PDF or epub free.

      • Volume 197, number 922 (Fourth of five numbers).Includes bibliographical references and index.

        StatementAmerican Mathematical Society
        PublishersAmerican Mathematical Society
        Classifications
        LC Classifications2009
        The Physical Object
        Paginationxvi, 95 p. :
        Number of Pages90
        ID Numbers
        ISBN 10nodata
        Series
        1
        2Memoirs of the american mathematical society -- no. 922
        3

        nodata File Size: 4MB.


Share this book
You might also like

Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications by American Mathematical Society Download PDF EPUB FB2


It can be viewed both as a handbook, and as a detailed description of the methodology.

Philippe Barbe

Please towithout removing the technical details. 1982 On some estimates of an exponent of regular variation. Abstract: The authors establish some asymptotic expansions for infinite weighted convolution of distributions having regularly varying tails. " -- even if all moments of two distributions are equal, the distributions are not necessarily identical.

Uniform asymptotics for the tail probability of weighted sums with heavy tails

You have requested a machine translation of selected content from our databases. Nonparametric Analysis of Univariate Heavy-Tailed data: Research and Practice. On lower limits and equivalences for distribution tails of randomly stopped sums, Bernoulli 14 2008 391—404 with D. SUMMARY: The authors prove a noncommutative analogue of this inequality for sums of free random variables over a given von Neumann subalgebra.

The first level of the Monster tower is a three-dimensional contact manifold and its integral curves are Legendrian curves. Furthermore it is shown that if the number of summands is fixed, this asymptotic expansion is actually a series expansion if evaluated at sufficiently large arguments. New York: Chapman and Hall.